# SDR DLL10990339

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- Engine: Rroyce RB21122B
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator
- Condition: Inop
- Location: Nr 1 Engine
- Part time: 50,566 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 60 KNOTS DUE TO FLUCTUATION OF NR 1 ENG INSTRUMENTS.  ON STATIC R/U N1 EGT N3 THROTTLE POSTION ALL AT TAKEOFF EPR ONLY REACHED 1.365.  REPLACED NR 1 ENGINE FFR AND PERFORMED ENGINE RUN PER PFHB, ALL CHECKS GOOD.
